Advances in Differential Equations
- Adv. Differential Equations
- Volume 2, Number 6 (1997), 895-926.
A bifurcation problem of some nonlinear degenerate elliptic equations
A bifurcation problem or a nonlinear eigenvalue problem for degenerate quasilinear elliptic equations with Dirichlet boundary condition is studied. Uniform estimates of partial derivatives of solutions are calculated. By virtue of these estimatates, we can apply the Leray-Schauder degree theory to our problem and obtain the bifurcation of nontrivial weak solutions.
Adv. Differential Equations, Volume 2, Number 6 (1997), 895-926.
First available in Project Euclid: 22 April 2013
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Fukagai, Nobuyoshi; Ito, Masayuki; Narukawa, Kimiaki. A bifurcation problem of some nonlinear degenerate elliptic equations. Adv. Differential Equations 2 (1997), no. 6, 895--926. https://projecteuclid.org/euclid.ade/1366638677